# SDR DXTA2023080892490

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 12,613 hours, 9,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LOCKED INDICATOR MOVES OPPOSITE TO HANDLE. SHOWS LOCKED WHEN OPEN.  MAIN DOOR HARDWARE: PIN COMING OUT ON LIFT ROD END. ITS MOVABLE BY FINGERS. REMOVED CABIN DOOR STEPS AND ADJUSTED GREEN DOOR LOCKED VISUAL INDICATOR BRACKET. RE-INSTALLED CABIN DOOR STEPS. WORK DONE IAW 560XL MM 52-10-01 AND 52-10-02. OPS CHECK GOOD.
